# SDR SWIA2025F01328

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 53,152 hours, 35,510 cycles
- System (JASC): 2700 · Flight Control System
- Part: Jackscrew
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND DAMAGE TO THE HSTA RH SCREW JACK TOP ATTACHMENT FITTING ASSY.DAMGE ON THE OTBD FWD SIDE NEAR THE MOUNT HOLES FOR THE RH UPPER FITTING TIE ROD MEASURING 0.35" L X 0.125 " W X 0.03125" D.  (FILED CLOSED)COMPLIED WITH REO 670-55-11-425, REPAIRED DAMAGE TO THE HSTA RH SCREW JACK TOP ATTACHMENT FITTING ASSY. DAMAGE ON THE OTBD FWD SIDE NEAR THE MOUNT HOLES FOR THE RH UPPER FITTING TIE ROD MEASURING 0.35" L X 0.125 " W X 0.03125" D. REFERENCE CP 30892667 DAMAGE DETERMINED TO BE MAJOR REPAIR PER GMM 3-26.
